# SDR AU980967

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 72980010249
- Condition: Corroded
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 HYDRAULIC SYSTEM CASE DRAIN PIPE CORRODED.
